# SDR CA061011009

- Difficulty date: October 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 70,639 hours, 47,210 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Actuator
- Part number: 65446604
- Condition: Bypassing
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE THE NOSE LANDING GEAR FAILED TO RETRACT. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE NOSE LANDING GEAR GRAVEL DEFLECTOR ACTUATOR WAS BYPASSING. THE UNIT WAS REPLACED AND THE AIRCRAFT REURNED TO SERVICE. THE ACTUATOR REMOVED HAD BEEN REPLACED THE PREVIOUS DAY AND THE VENDOR HAS BEEN CONTACTED TO PROVIDE AN IMMEDIATE TEARDOWN REPORT. (TC NR 20061011009)
